# SDR AALA202509266750

- Difficulty date: September 25, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 44,635 hours, 19,064 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO LOCK AND UNLOCK. THE DOOR FRAME IS BINDING. SECURED DOOR FRAME AT LAVATORY-D. OPERATIONAL CHECK GOOD. PER AMM 25-40-14.
